PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 16 | 2 | 161-169
Tytuł artykułu

Note on the selection properties of set-valued semimartingales

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Set-valued semimartingales are introduced as an extension of the notion of single-valued semimartingales. For such multivalued processes their semimartingale selection properties are investigated.
Twórcy
  • Technical University, Institute of Mathematics, Podgórna 50, 65-246 Zielona Góra, Poland
Bibliografia
  • [1] J.P. Aubin, H. Frankowska, Set-Valued Analysis, Birkhauser, Boston 1990.
  • [2] G. Bocsan, On Wiener stochastic integral of a multifunction, Seminarul de Teoria Probabilitatilor si Applicatii, Univ. Timisoara 1987.
  • [3] H. Hess, On multivalued martingales whose values may be unbounded: martingale selectors and Mosco convergence, J. Multivar. Anal. 39 (1991), 175-201.
  • [4] F. Hiai, Multivalued stochastic integrals and stochastic differential inclusions, Division of Applied Mathematics, Research Institute of Applied Electricity, Sapporo 060, Japan, (preprint).
  • [5] F. Hiai, H. Umegaki, Integrals,conditional expectations,and martingales of multivalued functions, J. Multivar. Anal. 7 (1977), 149-182.
  • [6] M. Kisielewicz, Properties of solution set of stochastic inclusion, J. Appl. Math. Stoch. Anal. III, 6 (1993).
  • [7] M. Kisielewicz, Set-valued stochastic integrals and stochastic inclusions, Stoch. Anal. Appl. 16 (1) (1998) (in press).
  • [8] M. Kisielewicz, Differential Inclusions and Optimal Control, Kluwer-PWN 1991.
  • [9] M. Kisielewicz, W. Sosulski, Set-valued stochastic integrals over martingale measures and stochastic inclusions, Discuss. Math., 15 (2) (1995), 179-188.
  • [10] M. Michta, L. Rybiński, Selections of set-valued stochastic processes, J. Appl. Math. Stoch. Anal. (in press).
  • [11] J. Motyl, Note on strong solutions of a stochastic inclusion, J. Appl. Math. Stoch. Anal. III 8 (1995), 291-297.
  • [12] N.S. Papageorgiou, On the theory of Banach space valued multifunctions, 1 Integration and conditional expectation, J. Multivar. Anal. 17 (1985), 185-206.
  • [13] P. Protter, Stochastic Integration and Differential Equations, Springer-Verlag 1990.
  • [14] K. Przesławski, Linear selectors and valuations for the family of compact and convex sets in Eucalideau vector space, Ph. D. Thesis, UAM, Poznań 1986.
  • [15] K. Przesławski, D. Yost, Lipschitz selections extentions and retractions, Quaderno 49 (1993), 1-18.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-div16i2n5bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.